# SDR R61A2023012100070

- Difficulty date: January 7, 2023
- Submitted: January 21, 2023
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 32,313 hours, 23,215 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Mount
- Part number: 19026354003
- Condition: Corroded
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID WING TO FUSELAGE FAIRING CORROSION FOUND ON LIGHT MOUNTING PLATE FWD CENTER POSITION. REPLACED CENTER BASE IAW SRM 51-42-01
